MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10933805
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s report that the alaris pump infusion was in two pieces was confirmed as received.One opened and unused primary set model 10933805 lot 19076965 in its original packaging pouch.During visual inspection it was observed that the silicone segment was separated from the lower fitment at the pump segment.The ring retainer was not received with the set and a ring retainer indentation was not observed around the end of the silicone pump tubing where the separation occurred.Closer inspection under a lab microscope observed no indication of damage or tool marks on the pump segment.Functional testing could not be performed due to the set's separation and obvious leaking that would occur due to the separation.The silicone pump tubing was found to be within measurement specification.The root cause of the primary set silicone segment separation was due to the set's retainer ring not assembled onto the set during manufacturing assembly process.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "alaris pump infusion set removed from packaging and noted to be in two pieces." an incomplete date of event of (b)(6) 2019 was provided.It was reported that there was no delay in patient therapy.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9221564
Report Number9616066-2019-02917
Device Sequence Number19372587
Product Code FPA
UDI-Device Identifier07613203019088
UDI-Public7613203019088
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2022
Device Model Number10933805
Device Catalogue Number10933805
Device Lot Number19076965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1